# SDR C2XA10RI091

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 19,440 hours, 10,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3070 - EWR - FLIGHT CREW REPORTED HEAVY AROMA OF LAV FLUID IN CARGO BIN.  EWR MX OPENED CARGO FLOORBOARD AND INSPECTED FOR LAV FLUID LEAK.  NO LEAKAGE FOUND.  ACFT WAS APPROVED TO RETURN TO SERVICE.
